Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

BP medication

recently my blood pressure has not responded to weight loss and exercise so the doctor placed me on 10mg lisinoprolthat went up to 20mg recently.However the side effects of night coughing, insomnia ,constant urinaton and dizziness meant a return to 10mg and 5mgamopropoline,i think that is the right spelling. Despite this i am still getting chest pain and dizzy spells. I have been told that blood pressure meds can be a hit or a miss until you get the right one. Can any of you relate or give advice.thx
Asked On : Sat, 12 Dec 2009
Answers:  1 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Yes, you may have to try a number of different medicines until you find the right one for you. Ask for an older medication - like propranolol. It is cheaper and I haven't had bad side effects from it. I also took Cardura for a while - but lost 60 lb through exercise and was taken off that medication. Lisinopril is known to cause coughing, so is atenolol. Keep trying different meds, you will find one that works. Also avoid alcohol and excess salt. And keep trying to lose weight and exercising. Good luck.
Answered: Sat, 12 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor